MathSciNet Relay Station
MathSciNet bibliographic data
MR604867 65F05 (30E10)
Brent, Richard P.; Gustavson, Fred G.; Yun, David Y. Y. Fast solution of Toeplitz systems of equations and computation of Padé approximants. J. Algorithms 1 (1980), no. 3, 259–295.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement